# SDR SB07103

- Difficulty date: December 7, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

JAX - FLT 1652 - ON APPROACH TO JAX, CREW REPORTED WHEN SELECTING FLAPS TO 15 UNITS, FLAPS STAYED AT 10 UNITS.  CREW ACCOMPLISHED GO-AROUND AND QUICK REFERENCE HANDBOOK PROCEDURES.  WHEN CREW PLACED FLAP SELECTOR BACK TO 10 UNITS, FLAP INDICATOR WAS NOW IN AGREEMENT.  CREW THEN SELECTED FLAPS TO 15 UNITS AND FLAPS OPERATED NORMALLY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CHECKED FLAPS, TORQUE TUBES AND CABLES WITH NO DISCREPANCIES FOUND.  OPERATED FLAPS SEVERAL TIMES.  FLAPS OPERATED NORMAL.
